MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM
Model Number 1365.09.010
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint source reported a shoulder revision surgery performed on (b)(6) 2026.Patient suffered a dislocation.Instability was indicated.Previous surgery performed on (b)(6) 2025.Patient: male, 65 years old.The following complaints were explanted: smr reverse hp liner short (product code: 1365.09.010, lot: 2304712 - ster: (b)(4), smr cementless finned stem (product code: 1304.15.180, lot: 2204389 - ster: (b)(4) smr reverse finned humer.Body (product code:1352.15.050, lot:2307216 - ster: (b)(4), smr connector small r (product code: 1374.15.305, lot: 2308335 - ster: (b)(4), smr reverse hp glenosph.40 mm (product code: 1374.50.400, lot: 2411197 - ster: (b)(4), cortic.Bone screw d.5 l.28 mm (product code: 8432.15.028, lot: 2315144 - ster: (b)(4), cortic.Bone screw d.5 l.28 mm (product code: 8432.15.028, lot: 2403889 - ster: (b)(4), smr uncement.Glenoid #small-r (product code: 1375.20.005 , lot: 2308818 - ster: (b)(4).Event occurred in canada.
 
Additional Manufacturer Narrative
The review of the device history records (dhrs) of lot number involved 2304712 did not highlight any pre-existing anomalies.This is the first and only complaint received on lot number 2304712.A final report will be submitted after the investigation is completed.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - REVERSE HP LINER SHORT DIA. 40MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24995510
Report Number3008021110-2026-00205
Device Sequence Number9033987
Product Code PHX
UDI-Device Identifier08033390061254
UDI-Public08033390061254
Combination Product (Y/N)N
PMA/510(K) Number
K243826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.09.010
Device Catalogue Number1365.09.010
Device Lot Number2304712
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown